A. These sounds like typical post-vaccination symptoms: low grade fever causes sluggishness, decreased appetite, and tenderness in the area. However with older pets they can have more adverse effects than younger pets, and will take a couple of days to rebound.
I would look for overt signs of a serious adverse event such as severe depression, not coming when called, inability to walk, vomiting and diarrhea. These are signs your pet needs to be seen right away for adverse vaccine reaction
However your pet seems to be having mild symptoms for now and the tightness in the back end could be soreness from the vaccines if they were given in that area (you can check with your vet in the morning). For mild vaccine reactions the recommendation is to give Benadryl 1mg/lb every 12 hrs to help with soreness and mild lethargy. I hope he makes a full recovery and does well.
DISCLAIMER: The answers in Ask petMD are meant to provide entertainment and education. They should not take the place of a vet visit. Please see our Terms and Conditions.
IMPORTANT: The opinions expressed in Ask petMD content area are solely those of the User, who may or may not have medical or scientific training.
Our Ask petMD experts include veterinarians, vet techs, veterinary students, pet trainers, pet behaviorists and pet nutritionists. These opinions do not represent the opinions of petMD.
User-generated content areas are not reviewed by a petMD veterinarian or any member of the petMD editorial staff for accuracy, balance, objectivity, timeliness, or any other reason except for compliance with our Terms and Conditions.
petMD does not endorse any specific product, service, or treatment. Do not consider petMD user-generated content as medical advice.
Never delay or disregard seeking professional medical advice from your veterinarian or other qualified healthcare provider because of something you have read on petMD.
Your account has been reactivated.